MURAL - Maynooth University Research Archive Library

    Renormalization group flow and parallel transport with non-metric compatible connections

    Dolan, Brian P. and Lewis, Alex (1999) Renormalization group flow and parallel transport with non-metric compatible connections. Physics Letters B, 469 (3-4). pp. 302-306. ISSN 0370-2693

    Download (63kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    A family of connections on the space of couplings for a renormalizable field theory is defined. The connections are obtained from a Levi-Civita connection, for a metric which is a generalisation of the Zamolodchikov metric in two dimensions, by adding a family of tensors which are solutions of the renormalization group equation for the operator product expansion co-efficients. The connections are torsion free, but not metric compatible in general. The renormalization group flows of N=2 supersymmetric Yang-Mills theory in four dimensions and the O(N)-model in three dimensions, in the large N limit, are analysed in terms of parallel transport under these connections.

    Item Type: Article
    Keywords: Renormalization group flow; parallel transport; non-metric compatible connections; renormalizable field theory;
    Academic Unit: Faculty of Science and Engineering > Mathematical Physics
    Item ID: 10488
    Identification Number:
    Depositing User: Dr. Brian Dolan
    Date Deposited: 15 Feb 2019 10:35
    Journal or Publication Title: Physics Letters B
    Publisher: Elsevier
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads